# SDR HNAA2014122900388

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 56,027 hours, 62,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 8MK3163005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER IN FLIGHT.  R & R LIGHT SWITCH AT F/A PANEL.  OPS CHECKED GOOD ON THE GROUND.  OK FOR SERVICE.
